# SDR DALA2023092807981

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 16,170 hours, 1,867 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 DOOR 2R DISARM PIN WONT FIT IN HOLE. CORRECTIVE ACTION: UNABLE TO DUPLICATE. DISARM PIN FITS IN HOLE. (4506789)
